View RSS Feed

Kinky Kapers of Kaworu!

Funny how this worked out.

Rate this Entry
A few days ago, the new doctor I found prescribed me something that would help me sleep through the night. She told me that I take one dose right before bedtime, and I would be out for the night within half an hour.

Half an hour after I take a dose, though, my heart is racing and pounding very hard. I don't fall asleep for another four hours, and even then, it's for only ten minutes at a time.

Something tells me that I am reacting to this medication differently than most people. Heh.
Categories
Uncategorized

Comments

  1. dcviper's Avatar
    It happens. Call you doctor.
  2. matt1989's Avatar
    be a good idea if the meds don't work the whay thar post to you body may not tack
  3. KaworuVsDrWily's Avatar
    Yeah, I stopped taking it. I feel better already. :-)

    The doctor will find out about this on Tuesday, when her office opens up again.
ADISC.org - the Adult Baby / Diaper Lover / Incontinence Support Community.
ADISC.org is designed to be viewed in Firefox, with a resolution of at least 1280 x 1024.